# SDR NI6R201708260046

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N1386C
- Make and model: Lkheed P2V5F
- Aircraft serial: 128422
- Aircraft time: 8,380 hours, 4,881 cycles
- Engine: Wright R3350*
- Engine time: 3,301 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Engine Chip
- Part time: 3,301 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT FROM FIREFIGHTING DROP,  THE CREW NOTICED A REAR OIL SYSTEM CHIP LIGHT ON THE RT RADIAL ENGINE.  THE ENGINE WAS SHUTDOWN AND SECURED AND A IFE DECLARED.  THE AIRCRAFT RETURNED TO BASE WITH AN UNEVENTFUL LANDING.  UPON EXAMINING THE CHIP DETECTOR AND INSPECTING THE OIL FILTER SCREENS, NO METAL CONTAMINATION WAS FOUND.
